Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243850] of Jonathan C. Mattingly


Papers Published

  1. Mattingly, JC, The dissipative scale of the stochastics Navier-Stokes equation: Regularization and analyticity, Journal of Statistical Physics, vol. 108 no. 5-6 (December, 2002), pp. 1157-1179, ISSN 0022-4715 (Dedicated to David Ruelle and Yasha Sinai on the occasion of their 65th birthdays.) [MR2004e:76035], [pdf], [doi]
    (last updated on 2018/11/20)

    We prove spatial analyticity for solutions of the stochastically forced Navier-Stokes equation, provided that the forcing is sufficiently smooth spatially. We also give estimates, which extend to the stationary regime, providing strong control of both of the expected rate of dissipation and fluctuations about this mean. Surprisingly, we could not obtain non-random estimates of the exponential decay rate of the spatial Fourier spectra.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320